# SDR ASOA202001083002

- Difficulty date: January 8, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 38,869 hours, 30,799 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 39,213 hours, 30,862 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED LAV SMOKE WARNING MESSAGE IN FLIGHT. THE AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE #2 ENGINE. OPERATIONAL CHECKS WERE GOOD.
